# SDR SWAA114313

- Difficulty date: June 14, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N354SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25219
- Aircraft time: 64,456 hours, 55,374 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Channel
- Part number: BAC1509100146
- Condition: Loose
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND LT WING I/B FORE FLAP TRACK ATTACH FITTING CHANNEL JOGGLE LOOSE.  REPAIRED JOGGLE PER EA.
